# SDR 2006UALA00679

- Difficulty date: April 11, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,308 hours, 27,959 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO SMOKE IN CABIN.  ACARS MANAGEMENT UNIT WAS REPLACED DUE TO A POPPING ACARS MU CIRCUIT BREAKER ALONG WITH SMOKE PRESENT IN CABIN.  SHOP CONFIRMED THE REMOVED ACARS MANAGEMENT UNIT HAD A FAILURE OF THE A6 POWER SUPPLY BOARD AND RESULTED IN THE PART BEING SCRAPPED.
